# SDR SWAA2023012682291

- Difficulty date: December 15, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN AFT WET AREA 1016 FLOOR WEB AT LBL 5 BS 1016+12; LBL 9 BS 1016+1; LBL 12 BS 1016+11.  THE PART NO HAVE ALLOWABLE DAMAGE ON SRM FOUND TO BE OUT OF LIMITS.  PART REPAIR BY REMPLACEMENT PER SRM 51-10-02 PAR 9.  LOCATED AND DRILLED NEW WEB ON PASSENGER CABIN AFT WET AREA BS 1016 LT PER SRM 51-40-05.  INSTALLED NEW WEB AT PASSANGER CABIN AFT WET AREA 1016 BETWEEN BL 0 TO LBL 40 PER SRM 51-40-02-0G-0 AND DWG 147A5600.
